Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

Fourier transform of general stochastic measures


Authors: V. M. Radchenko and N. O. Stefans’ka
Translated by: N. Semenov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 94 (2016).
Journal: Theor. Probability and Math. Statist. 94 (2017), 151-158
MSC (2010): Primary 60G57, 60H15, 60H05
DOI: https://doi.org/10.1090/tpms/1015
Published electronically: August 25, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The Fourier transform is defined for general stochastic measures in  $ \mathbb{R}^d$. The inversion theorem for this transform is proved and a connection to the convergence of stochastic integrals is established. An example of applications of this result is considered for the convergence of solutions of the stochastic heat equation.


References [Enhancements On Off] (What's this?)

  • [1] S. Kwapień and W. A. Woycziński, Random Series and Stochastic Integrals: Single and Multiple, Birkhäuser, Boston, 1992. MR 1167198
  • [2] V. N. Radchenko, Integrals with respect to general random measures, Proceedings of Institute of Mathematics, National Academy of Science of Ukraine 27 (1999). (Russian) MR 1719308
  • [3] V. Radchenko, Riemann integral of a random function and the parabolic equation with a general stochastic measure, Teor. Imovirnost. Matem. Statist. 87 (2012), 163-175; English transl. in Theor. Probability and Math. Statist. 87 (2013), 185-198. MR 3241455
  • [4] G. Samorodnitsky and M. S. Taqqu, Stable Non-Gaussian Random Processes, Chapman & Hall, Boca Raton, 1994. MR 1280932
  • [5] E. M. Stein and G. Weiss, Introduction to Fourier Analysis on Euclidean Spaces, Princeton Mathematical Series, no. 32, Princeton University Press, Princeton, NJ, 1971. MR 0304972
  • [6] V. M. Radchenko, Mild solution of the heat equation with a general stochastic measure, Studia Math. 194 (2009), no. 3, 231-251. MR 2539554

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 60G57, 60H15, 60H05

Retrieve articles in all journals with MSC (2010): 60G57, 60H15, 60H05


Additional Information

V. M. Radchenko
Affiliation: Department of Mathematical Analysis, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue, 6, Kyiv 03127, Ukraine
Email: vradchenko@univ.kiev.ua

N. O. Stefans’ka
Affiliation: Department of Mathematical Analysis, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue, 6, Kyiv 03127, Ukraine
Email: valentinasavych@mail.ru

DOI: https://doi.org/10.1090/tpms/1015
Keywords: Stochastic measure, Fourier transform of stochastic processes, weak convergence, stochastic heat equation
Received by editor(s): April 28, 2016
Published electronically: August 25, 2017
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society